# SDR AWXA0001291

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 27,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654581283
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT END FITTING AT BS 328 HAS A HOLE DRILLED IN THE RADIUS.  DRILLED HOLE TO .159 THROUGH INTERNAL DOUBLER AND EXTERNAL SKIN; COUNTERSUNK SKIN; INSTALLED RIVET IAW AWA ER 03-5310-01024-SS2.
